Mohd Aslam, Mohd Iqbal, Sarvesh Kr. Yadav

DOI Number
First page
Last page


In this paper, we have established some geometric inequalities for the squared mean curvature in terms of warping functions of a doubly warped product pointwise bi-slant submanifold of a conformal Sasakian space form with a quarter symmetric metric connection. The equality cases havve also been considered. Moreover, some applications of obtained results are derived.


doubly warped products, bi-slant submanifolds, quarter symmteric metric connection,conformal Sasakian space form.

Full Text:



bibitem{Abedi}E. Abedi, R. Bahrami, M. M. Tirpathi, {it Ricci and Scalar curvatures of submanifolds of a conformal Sasakian space form}, Archivum Mathematicum (BRNO) Tomus {bf{52}} (2016), 113-130.

bibitem{Bishop} R. L. Bishop and B. O'Neil, {it Manifolds of negative curvature}, Trans. Amer. Math. Soc. {bf{145}} (1969), 1-9.

bibitem{Blair} D. E. Blair, {it Contact manifolds in Riemannian geometry}, Lecture Notes in Mathematics, {bf{509}}. Springer-Verlag, New York, (1976).

bibitem{Chen1} B. Y. Chen, {it Geometry of warped product CR-submanifold in Kaehler manifolds}, Monatsh. Math. {bf{133}} (3) (2001), 177-195.

bibitem{Chen2} B, Chen, {it On isometric minimal immersion from warped product submanifolds into real space forms}, Proc. Edinburgh Math. Soc. (2002), 579-587.

bibitem{Chen5} B.-Y. Chen, O. J. Gray, {it Pointwise slant submanifolds in almost Hermitian manifolds}, Turk. J. Math. {bf{79}} (2012), 630-640.

bibitem{Chen6} B.-Y. Chen, {it Pseudo-Riemannian geometry, $delta$-invariants and applications}, World Scientific, Hackensack, NJ, (2011).

bibitem{Chen7} B.-Y. Chen, S. Uddin, {it Warped product pointwise bi-slant submanifolds of Kaehler manifolds}, Publ. Math. Debrecen (1-2) {bf{92}} (2018), 183-199.

bibitem{Meraj}M. A. Khan, K.Khan, {it Bi-warped product submanifolds of complex space forms}, International Journal of Geometric methods in Modern Physics, {bf{16}}, 05, (2019).

bibitem{Murathan} C. Murathan, K. Arslan, R. Ezentas and I. Mihai, {it warped product submanifolds in Kenmotsu space forms}, Taiwanese J. Math. {bf{1}} (2006), 1431-1441.

bibitem{Nash} J. F. Nash, {it The imbedding problem for Riemannian manifold}, Ann. Math. {bf{63}} (1956), 20-63.

bibitem{Olteanu1} A. Olteanu, {it A general inequality of doubly warped product submanifolds}, Math J. Okayama Univ, {bf{52}} (2010), 133-142.

bibitem{Olteanu2} A. Olteanu, {it Doubly warped product in S-space forms}, Roman J. Math and Comp. Science {bf(4)} (2014), 111-124.

bibitem{Qua} Q. Qua, Y. Wang, {it Multiply warped products with a quarter-symmetric connection}, J. Math. Anal. Appl., {bf{431}} (2015), 955-987.

bibitem{Aliya}A. N. Siddiqui, M. H. Shahid, J. W. Lee, {it Geometric inequalities for warped product bi-slant submanifolds with a warping function}, J. Inequal Appl {bf265} (2018).

bibitem{Sular} S. Sular, {it Doubly warped product submanifolds a Riemannian manifold of quasi-constant curvature}, Annals of the Alexandru Ioan Cuza Univ. Maths, {bf{61}}, 1 (2015), 235-244.

bibitem{Unal} B. Unal, {it Doubly warped products}, Differ. Geom. App. {bf{15}} (3) (2001), 253-263.

bibitem{Wang}Y. Wang, {it Chen Inequalities for submanifold of complex space forms and Sasakian space forms with quarter-symmetric connections}, Int. J. Geom. Methods Mod. Phy. {bf{16}} (2019), 1950118.

bibitem{Yoon2} D. W. Yoon, K. S. Cho and S. G. Han, {it Some inequalities of warped products of locally conformal almost cosympelctic manifolds}, Note. di. Matematics. {bf{23}} (2004),51-60.

bibitem{Yoon3} D. W. Yoon, {it Inequality for Ricci curvature of certain submanifolds in locally conformal almost cosymplectic manifolds}, International Journal of Mathematics and Mathematical Sciences, {bf{10}} (2005), 1621-1632.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)